Bistable wave speed of the Lotka-Volterra competition model

Ma, Manjun and Zhang, Qiming and Yue, Jiajun and Ou, Chunhua (2020) Bistable wave speed of the Lotka-Volterra competition model. Journal of Biological Dynamics, 14 (1). pp. 608-620. ISSN 1751-3766

[img] [English] PDF - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (1MB)


This work deals with the speed sign of travelling waves to the Lotka-Volterra model with diffusion and bistable nonlinearity. We obtain new conditions for the determinacy of the sign of the bistable wave speed by constructing upper or lower solutions with an inside parameter to be adjusted. The established conditions improve or supplement the results in the references and give insight into the combined effect of system parameters on the propagation direction of the bistable wave.

Item Type: Article
Item ID: 14853
Additional Information: Memorial University Open Access Author's Fund
Keywords: Wave speed sign, bistable travelling wave, Lotka-Volterra model
Department(s): Science, Faculty of > Mathematics and Statistics
Date: 24 July 2020
Date Type: Publication
Digital Object Identifier (DOI):
Related URLs:

Actions (login required)

View Item View Item


Downloads per month over the past year

View more statistics